# SDR GTIA2015032301533

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 32,045 hours, 15,024 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 26 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKED FELL OFF 26 ABC DURING TAXI OUT. MASKS PREVIOUSLY RESTOWED, PERFORMED O2 MASK DROP CK IAW AMM 35-23-00, OPS CKS GOOD, THIS CLEARS DMI PLACARD REMOVED.
